American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16G99) AND publication=(ert)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Ivan Losev. On isomorphisms of certain functors for Cherednik algebras. Represent. Theory 17 (2013) 247-262.
Abstract, references, and article information   
View Article: PDF

[2] Volodymyr Mazorchuk. Some homological properties of the category $\mathcal {O}$, II. Represent. Theory 14 (2010) 249-263. MR 2602033.
Abstract, references, and article information   
View Article: PDF

[3] Pavel Etingof, Rebecca Freund and Xiaoguang Ma. A Lie-theoretic construction of some representations of the degenerate affine and double affine Hecke algebras of type $BC_n$. Represent. Theory 13 (2009) 33-49. MR 2480387.
Abstract, references, and article information   
View Article: PDF

[4] Max Neunhöffer and Sarah Scherotzke. Formulas for primitive idempotents in Frobenius algebras and an application to decomposition maps. Represent. Theory 12 (2008) 170-185. MR 2390671.
Abstract, references, and article information   
View Article: PDF

[5] Richard Dipper and Stephen Doty. The rational Schur algebra. Represent. Theory 12 (2008) 58-82. MR 2375596.
Abstract, references, and article information   
View Article: PDF

[6] Pavel Etingof and Silvia Montarani. Finite dimensional representations of symplectic reflection algebras associated to wreath products. Represent. Theory 9 (2005) 457-467. MR 2167902.
Abstract, references, and article information   
View Article: PDF

[7] Cathy Kriloff and Arun Ram. Representations of graded Hecke algebras. Represent. Theory 6 (2002) 31-69. MR 1915086.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1